# SDR CALA2025102410493

- Difficulty date: October 20, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. CARGO DOOR THRESHOLD WEB HAS MULTIPLE SPOTS OF CORROSION.  REMOVED AND REPLACED AFT CARGO DOOR THRESHOLD WEB REF B-737 SRM 51-40-02-0G-0 AND DWG 146A8120.
